# SDR DHL2003754001

- Difficulty date: January 9, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Snubber
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

STARTING A CLIMB AT FL250 AND 340 KIAS IN LITE MOD TURBULENCE, NOSE GEAR DOOR LIGHT ILLUMINATED ON FORWARD AND S/O PANEL WITH ASSOCIATED SLIPSTREAM NOISE.  AIRCRAFT SLOWED TO 270 KIAS LIGHTS OUT BUT NOISE AND VIBRATION REMAINED AFTER 5 MIN.  NOISE/VIBRATION GONE AND AIRCRAFT RETURNED TO NORMAL SPEED.  INSPECTED NOSE GEAR DOOR AND LINKAGE.  TIGHTENED NOSE WHEEL SNUBBER.  ALL PANELS CHECKED GOOD FOR SECURITY.  NOSE GEAR DOOR OPERATES NORMAL AND INDICATIONS IAW M/M 32-22-00.
